# SDR A6WA200740492

- Difficulty date: August 31, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP STEP EDGE MEMBER CRACKED.  SUP - MAINTENANCE REPAIRED IAW REO NR 601R-52-11-279. (M)
